International Conference

7th International Conference on

Revealing Scientific & Behavioral aspects of Yoga and
Spirituality in special context of Maha-Kumbha

Date: 20 – 21 February 2021

Venue: Uttarakhand Sanskrit University, Delhi – Haridwar Road, Bahadrabad, Haridwar, Uttarakhand, INDIA

Organized by: Indian Association of Yoga, New Delhi

Introduction

Yoga and Spirituality is the core of Indian culture. Yoga is the greatest spiritual heritage of India. Yoga, as a way of holistic living, is India’s greatest contribution to the world. Yoga and spirituality reflect through our way of living, our plain living and high thinking, and our faith in the universal brotherhood. The great science and philosophy of yoga motivates us to lead a pious, peaceful, prosperous and perfect life. It has a greater positive impact on our behavior and influences almost every aspects of our life. It paves the way for the attainment of the Purusharthachatustya i.e. Dharma, Artha, Kama and Moksha. Every festival of India spreads the fragrance of yoga and spirituality in some form or the other.

Every festival has its own science and philosophy. As for the Kumbh Mela, the mythology associated with this grand festival says that the Deities and Demons together had churned the ocean. The mountain Sumeru was used as a churning rod in the process. The nectar came out of this churning. Deities and Demons were at war over ‘Amrit’, the nectar of immortality and it is said that a few drops of the nectar fell in four places – Nasik, Prayagraj, Ujjain, and Haridwar. It is therefore believed by Hindus worldwide that a dip in any of these 4 places, especially during an auspicious time can free them from the cycles of life and death. ‘Kumbh’ means ‘pitcher’, and Mela means gathering. Hence it is the gathering of spiritual aspirants, spiritual seekers, saints, seers, yogis and the common masses, who gather on the bank of the holy rivers to take a dip into the river and where the enlightened yogis share their yogic and spiritual experiences to the true spiritual aspirants for their well being.

They reveal the scientific, philosophical and behavioral aspects of yogic and spiritual practices so as to make them get rid of misconceptions about yogic and spiritual practices. The Kumbh Mela spins off on the day of Makar Sankranti. This signifies the Uttarayana or the upward movement of the Sun in the northern hemisphere, which was scientifically calculated by the sages over a thousand of years ago. Scientific and mathematical calculations confirm that the Kumbh is celebrated to match the entry of Jupiter in Aries or Leo and the entry of the Sun and the Moon in the Capricorn orbit. This planetary alignment is shown to enhance the electro-magnetic field of the earth which in turn affects biological systems.

The enlightened yogis spiritually charge the whole atmosphere, enabling and inspiring the masses to lead a pious and peaceful life. The spiritual aspirants use this environment to have yogic and spiritual practices. No doubt, today the practices of Yama, Niyama, Asanas, Pranayama, Meditation, Yoga Nidra, Mantra Chanting etc. have shown clinical evidences for physical, mental and spiritual well-being of the individual. The results have shown improved brain function, concentration, stress reduction, cultivation of enduring personality traits like equanimity and selflessness. And thus “Kumbha” symbolizes the very confluences of the mental, spiritual and emotional wellbeing in a traditional format. Therefore the present Conference is on the “Scientific & Behavioral aspects of Yoga and Spirituality in special context of Maha Kumbha Celebration” aims to create the confluence of different aspects and streams of yoga, for yoga aspirants, spiritual seekers, academicians and the common masses alike.

About the Event

The two day interactive sessions of the conference will provide an international platform to all the Yoga aspirants, Yoga experts, to come together, for sharing their views and experience with the mass for the betterment of the society and the globe. At the same time the researchers and scholars will get an avenue to
present their research findings before audience from across the globe. There will be some technical and experiential sessions on Yoga and Spirituality as well.

 

Sub Theme

  • Science and philosophy of Maha Kumbha
  • Astrological aspect of Maha Kuma
  • Pilgrimage or spiritual journey
  • Science and philosophy of festivals
  • Science and Philosophy of Yoga and Spiritual practices
  • Practice of penance in the lap of Nature
  • Vrata-Anusthan, Snan-Daan
  • Behavioral aspect of Yoga
  • Psychological aspect of Yoga
  • Physiological aspect of Yoga
  • Sportsman spirit and Yoga
  • Value based education and Yoga
  • Cultural aspect of Yoga
  • Yoga as a way of holistic living

Important Notes

  • Due to Covid-19 Pandemic Limited seats (200) are available this year, which will be serving on first come first serve basis. No registration will be entertained thereafter.
  • No accommodation facility will be provided by IAOY this year due to pandemic situation; participants from outside Haridwar are requested to manage their accommodation by their own.
  • Only breakfast and lunch will be arranged by Conference committee for said dated.
  • Social distancing will be followed during the entire Conference period as per the rule of Govt. of India and Ministry of Health and family welfare.
  • Participants will not be allowed to enter in the Conference Hall without wearing a Face Mask.
  • If Govt of India/ Govt. of Uttarakhand possess any circular regarding Covid-19 pandemic lockdown for the said dates, the International conference will be held on the pre decided dates virtually. In such case a separate Kit including Souvenir & Certificate will be sent to the participants via postage.
  • This year no return police will be implemented for registration Fee due to pandemic situation.
  • Scholars are requested to send their respective articles on or before 20th Jan. 2021 for Paper presentation and no article will be entertained thereafter.
  • Article for the Conference Souvenir (with ISBN No.) will be entertained till 20th Jan. 2021and no article will be entertained thereafter.
  • Quality Papers will be published in either of the Peer reviewed, Multidisciplinary, Journal: International Journal of Yoga & Allied Sciences or International Journal of Science and Consciousness.

Registration

Please make appropriate payment of INR 1500 for Delegates and INR 1000 for Students. We are following a “No Refund Policy” this year in view of pandemic.

Charges Indian Delegates Indian Students Foreign Delegates
1500/- INR 1000/- INR 2000/- INR

Conference Schedule

Schedule for Day 1: 20th February 2020 (Saturday)
Sr. No. Event From To Duration
1. Breakfast 08:00 a.m. 09:00 a.m. 1 hr.
2. Spot Registrations 08:00 a.m. 10:00 a.m. 2 hrs.
3. Inaugural ceremony 10:00 a.m. 11.00 a.m. 1 hr.
4. Keynote Speech 11:00 a.m. 11.30 a.m. 30 min.
5. Conceptual session 1 on Theme: 1-3 11:30 a.m. 01:30 p.m. 2 hrs.
6. Lunch 01:30 p.m. 02:30 p.m. 1 hr.
7. Conceptual session 2 on Theme: 4-6 02:30 p.m. 04:00 p.m. 1hr. 30 min.
8. Tea Break 04:00 p.m. 04:30 p.m. 30 min.
9. Conceptual session 3 on Theme: 7-9 04:30 p.m. 06:00 p.m. 1hr. 30 min.
10. Cultural Event 06:00 p.m. 07:00 p.m. 1 hr.
11. Departure 07:00 p.m.    
Schedule for Day 2: 21st February 2020 (Sunday)
Sr. No. Event From To Duration
1. Plenary Session 09:00 a.m. 10:00 a.m. 1 hr.
2. Conceptual session 4 on Theme: 10-11 10:15 a.m. 11:45 a.m. 1hr. 30 min.
3. Tea Break 11:45 a.m. 12.00 p.m. 15 mins
4. Conceptual session 5 on Theme: 12-14 12:00 p.m. 01.30 a.m. 1hr. 30 min.
5. Lunch 01:30 p.m. 02:30 p.m. 1 hr.
6. Valedictory 02:30 p.m. 03:30 p.m. 1 hr.
7. Photo Session 03:30 p.m. 04:00 p.m. 30 mins
8. Certificate Distribution 04:00 p.m. 05:00 p.m. 1 hr.
9. Departure 05:00 p.m.    

Our Committees

Blessings
Acharya Sri Ram Sharma & Bahgwati Devi Sharma
(Founder All World Gayatri Pariwar)

Patrons
Prof. Devi Prasad Tripathi
(Vice-Chancellor, Uttarakhand Sanskrit University, Haridwar, India)
Sh. Gireesh Kumar Awasthee
(Registrar, Uttarakhand Sanskrit University, Haridwar, India)

Organizing Chairman
Dr. Kamakhya Kumar
Head of Department – Yogic Science,
Uttarakhand Sanskrit University, Haridwar, Uttarakhand 249402
E: kamakhya.kumar@gmail.com

Organizing Secretary
Dr. L.N.Joshi
Dept. Yogic Science, Uttarakhand Sanskrit University
M: 09897703424
E: dr.laxminarayan88@gmail.com

Deputy Organizing Secretary
Dr Sudhanshu Verma
Dept. of Yogic Science, Sharda University
M: 07017901732
E: shudverma@gmail.com

Conference Committee
  • Siddha Suraj Nath (Raj)
  • Pinakin Rajyaguru (Guj)
  • Dr. Paul Madan (Pb)
  • Dr. Ram Ratan Khandelwal
  • Dr. Ajay Bharadwaj
  • Yogi Buddhadev Deepesh (Pb)
  • Sanyasi Muktesh (W.B)
  • Sh. Ashutosh Kusumkar (Patna)
  • Dr. Amit Tyagi (Delhi)
  • Dr. Somdutta Tiwary (Mumbai)
  • Sh. Umashankar Prasad (Jaipur)
  • Smt. Pratibha Singh (Haridwar)
Coordinators
  • Dr Kanchan Joshi
  • Dr. Pradyumna Singh Shekhawat
  • Dr. Sanjib Patra
  • Dr. Anuja Rawat
  • Dr. Bhanu Joshi
  • Dr. Udham Singh
  • Dr. Ajay Pal
  • Dr. Ajay Dubey
  • Dr. Sanjay Singh
  • Dr. Arpita Joshi
  • Dr. Naveen Bhatt
  • Dr. Amarjeet Yadav
  • Dr. Nisha Joshi
  • Dr. Arun Singh
  • Dr. Ujjwal Maske
  • Dr. Keval Ram Chakradhari
  • Sh. Rajendra Nautiyal
  • Sh. Shivcharan Naudiyal
  • Sh. Anup Bahukhandi
  • Sh. Anupam Kothari
  • Sh. Ritesh Gupta

Address for Communication

Organizing secretary,
Yoga Conference,
Uttrakhand Sanskrit University,
Bahadrabad, Haridwar – 249402,
Uttarakhand, India

Email: indianassociationofyoga@gmail.com